# SDR AALA202108266881

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,711 hours, 30,237 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA08481
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 38,791 hours, 17,107 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AILERON OSCILLATED UP AND DOWN IN SMOOTH FLIGHT CAUSING AIRCRAFT TO ROCK BACK AND FORTH 1 TO 2 DEGREES LEFT AND RIGHT WITH AUTOPILOT ON. OSCILLATIONS STOP WITH AUTOPILOT OFF. REPLACED SLAT FLAP CONTROL COMPUTER #2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-51-34.
